# SDR 99ZZZM428

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET PLATE AND FORWARD REST FLOOR SUPPORT INTERCOSTAL, LEFT OF CENTER, AT FRAME 18 IS CORRODED.  INSTALLED NEW GUSSET PLATE.
